# SDR SWIA200718553

- Difficulty date: July 29, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 7,328 hours, 4,687 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING ON CLIMB-OUT.  RETURNED TO FIELD, FLIGHT NR 6781.  REPLACED CRACKED DUCTS AND SENSING ELEMENTS ON RIGHT SIDE.  OPS CHECKS GOOD.
